# SDR HYIA20150804001

- Difficulty date: July 29, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N494BC
- Make and model: Cessna 402C
- Aircraft serial: 402C0308
- Aircraft time: 31,099 hours, 14,489 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Fluid
- Condition: Low
- Location: Master Cylinder
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST BRAKING FOR A FEW SECONDS ON LANDING ROLLOUT.  FIRST ON CO-PILOT SIDE THEN ON PILOT SIDE.  INSPECTED BRAKE LINING & PADS ON LT & RT SIDE.  INSPECTED FOR LEAKS, NO DEFECTS NOTED, SERVICED BOTH BRAKE MASTER CYLINDERS WITH FLUID.  OPERATIONS CHECKED GOOD.
